New results on helix surfaces in the Minkowski 3-space


KELLECİ A., Turgay N. C. , ERGÜT M.

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.12, no.1, pp.61-70, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2019
  • Title of Journal : INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY
  • Page Numbers: pp.61-70

Abstract

In this paper, we characterize and classify helix surfaces with principal direction relatived to a space-like and light-like, constant direction in the Minkowski 3-space.